# SDR AALA202207073285

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 70,785 hours, 31,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT ROWS 22 AND 23. REPAIRED DAMAGED CONNECTOR AT SEAT ROWS 22 AND 23 PER ESPM 20-48-21. OPERATIONAL CHECK GOOD.
